ye this is more common, among women but i have it too, its generally a symptom of anxiety/stress where you nervous system reacts to any small stimulus causing you to become increasingy aware of your heartbeat...... if yu think about the old phrase ' she had a broken heart' after a broken relationship it kinda makes sense....
Chest pain is a common symptom of anxiety... that is all it probably is.
Now I don't know how the ibuprofen calms you down yet gets you in an irritated mood. Ibuprofen is just like tylenol.... you take it for headaches... and muscle/joint pain...
So I'm assuming they gave it to you to relieve the chest pain.
It could also be gas? acid reflux? the way you say it moves from you stomach to your chest?
I'm sure the doctors arent too worried about you if all they did was send you home with some ibuprofen.
Take care and try not to worry... that is probably the cause of your chest pain... "worrying."
Good luck, God Bless.